# SDR SWAA2014021925329

- Difficulty date: January 14, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 27,580 hours, 17,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 39618993
- Condition: Disconnected
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT TAIL CONE EXTERNAL RELEASE HANDLE INDICATOR CABLE DISCONNECTED.  RECONNECTED CABLE IAW AMM.
